# SDR IPXA2017101122511

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 65,038 hours, 12,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0804
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEVEL 1 EMERGENCY LIGHT BATTERY 1 LOW.  REMOVED & REPLACED THE  POWER SUPPLY BATTERY IAW MM 33-51-01-401,  OPS NORMAL.
